# SDR 96ZZZX2429

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8162S
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018042
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 6774803
- Condition: Arm Disengaged
- Location: Emerg Extension
- Part time: 2,191 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR ACTUATOR ARM BECAME DISENGAGED FROM PUSH ROD ARM; THUS, DISABLING EMERGENCY EXTENSION FUNCTION OF MAIN LANDING GEAR.
